MAUDE Adverse Event Report: GRAND HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

GRAND HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14060
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user's home health nurse reported that the pump to the mattress was alarming several times a day for low pressure.She reported that the provider of the mattress was notified and made multiple service calls.The end user developed a pressure sore and was admitted to the hospital for debridement.The end user has since been released from the hospital.It is unclear when the pressure sore began to develop, or what other elements of the pressure injury management program were implemented.The mattress and pump were discarded and cannot be evaluated.Drive devilbiss is investigating the incident, and an update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
GRAND HEALTHCARE CO. LTD
4f no. 49 sec. 2
jen ai road, taipei 10056
TW  10056
MDR Report Key18894661
Report Number2438477-2024-00014
Device Sequence Number6410804
Product Code FNM
UDI-Device Identifier00822383118277
UDI-Public822383118277
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/15/2024
Event Location Home
Date Report to Manufacturer03/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexMale
Date Report Sent to FDA03/13/2024